# SDR SWAA2022032239699

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT # 7 L/E ACTUATOR ATTACHMENT MIDLE O/B HI LOCK APPEARS TO HAVE A CRACK COMING OUT OF THE HOLE. DOT 82-111 / INSTALLED DOUBLER REPAIR AT RT WING SLAT #7 L/E ACTUATOR MIDLE O/B IN REF B737-700 SRM 57-42-01-2R-8 GS 8184 10/03/2019
